Skip to Main content Skip to Navigation


...
hal-00950850v2  Journal articles
Yohann de CastroGuillaume Mijoule. Non-uniform spline recovery from small degree polynomial approximation
Journal of Mathematical Analysis and Applications, Elsevier, 2015, 430 (2), ⟨10.1016/j.jmaa.2015.05.034⟩
...
hal-01273418v1  Journal articles
Alpár Richárd MészárosFilippo Santambrogio. ADVECTION-DIFFUSION EQUATIONS WITH DENSITY CONSTRAINTS
Analysis & PDE, Mathematical Sciences Publishers, 2016
hal-00833221v1  Journal articles
Mei MingFrédéric RoussetNikolay Tzvetkov. Multi-solitons and related solutions for the water-waves system
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2015, 47 (1), pp.897-954. ⟨10.1137/140960220⟩
...
hal-00150455v1  Journal articles
Virginie Bonnaillie-NoëlBernard HelfferGrégory Vial. Numerical simulations for nodal domains and spectral minimal partitions
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2010, 16 (1), pp.221-246
hal-00365689v1  Journal articles
Mohammed LemouFlorian MéhatsPierre Raphaël. Structure of the linearized gravitional Vlasov-Poisson system close to a polytropic ground state
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2008, 39 (6), pp.1711-1739. ⟨10.1137/060673709⟩
hal-00843094v1  Journal articles
François CharlesAlena Pirutka. La conjecture de Tate entiére pour les cubiques de dimension quatre
Compositio Mathematica, Foundation Compositio Mathematica, 2015, 151 (2), pp.253-264. ⟨10.1112/S0010437X14007386⟩
hal-00961299v1  Journal articles
Virginie Bonnaillie-NoëlBernard Helffer. On spectral minimal partitions: the disk revisited.
Annals of the University of Bucharest. Mathematical series, București : Editura Universității din București, 2013, 4 (LXII) (1), pp.321-342
hal-00384081v1  Journal articles
Virginie Bonnaillie-NoëlBernard HelfferThomas Hoffmann-Ostenhof. Aharonov–Bohm Hamiltonians, isospectrality and minimal partitions
Journal of Physics A: Mathematical and Theoretical, IOP Publishing, 2009, 42 (18), pp.185-203. ⟨10.1088/1751-8113/42/18/185203⟩
...
hal-01149246v1  Journal articles
Bernard HelfferYuri KordyukovNicolas RaymondSan Vu Ngoc. Magnetic Wells in Dimension Three
Analysis & PDE, Mathematical Sciences Publishers, 2016, 9 (7), pp.1575-1608. ⟨10.2140/apde.2016.9.1575⟩
hal-01256989v1  Book sections
Frédéric Rousset. Inviscid limit for free-surface Navier-Stokes equations
Séminaire Laurent Schwartz-Équations aux dérivées partielles et applications. Année 2012–2013, Ecole Polytechnique, 11 pp., 2014, 978-2-7302-1626-5
hal-00758114v1  Books
Frédéric PaulinMark PollicottBarbara Schapira. Equilibrium states in negative curvature
SMF, pp.viii+281, 2015, Astérisque, 978-2-85629-818-3
...
hal-00463790v1  Journal articles
Bertrand DeroinVictor A. KleptsynAndres Navas. Sur la dynamique unidimensionnelle en régularité intermédiaire
Acta Mathematica, Royal Swedish Academy of Sciences, Institut Mittag-Leffler, 2007, 199 (2), pp.199-262. ⟨10.1007/s11511-007-0020-1⟩
hal-00133406v1  Book sections
Jean-Benoît BostAntoine Chambert-Loir. Analytic curves in algebraic varieties over number fields
Yuri Tschinkel and Yuri Zarhin. Algebra, arithmetic, and geometry: in honor of Yu. I. Manin. Vol. I, Birkhäuser, pp.69-124, 2009, Progress in mathematics n° 269
hal-00449333v1  Journal articles
Bertrand DeroinVictor A. KleptsynAndres Navas. On the question of ergodicity for minimal group actions on the circle
Moscow Mathematical Journal, Independent University of Moscow 2009, 9 (2), pp.263-303
hal-01356783v1  Journal articles
Ehsan AzmoodehDominique MalicetGuillaume MijouleGuillaume Poly. Generalization of the Nualart-Peccati criterion
Annals of Probability, Institute of Mathematical Statistics, 2016, 44 (2), pp.924-954. ⟨10.1214/14-AOP992⟩
...
hal-00492687v1  Journal articles
Marc BrianePatrick Gérard. A drift homogenization problem revisited
Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, Scuola Normale Superiore 2012, XI (1), pp.1-39. ⟨10.2422/2036-2145.201006_003⟩
hal-00709607v1  Journal articles
Bertrand DeroinVictor A. KleptsynA. NavasK. Parwani. Symmetric random walks on Homeo+(R)
Annals of Probability, Institute of Mathematical Statistics, 2013, 41 (3B), pp.2066-2089. ⟨10.1214/12-AOP784⟩
...
inria-00509837v1  Documents associated with scientific events
Edouard Maurel-SegalaAlice GuionnetBenoît Collins. Modèles matriciels unitaires
Journées MAS et Journée en l'honneur de Jacques Neveu, Aug 2010, Talence, France
hal-00665644v1  Journal articles
Silvia BertoluzzaMourad IsmailBertrand Maury. Analysis of the fully discrete fat boundary method
Numerische Mathematik, Springer Verlag, 2010, 118 (1), pp.49-77. ⟨10.1007/s00211-010-0317-4⟩
...
hal-00666064v1  Book sections
Silvia BertoluzzaMourad IsmailBertrand Maury. The Fat Boundary Method: Semi-Discrete Scheme and Some Numerical Experiments
DOMAIN DECOMPOSITION METHODS IN SCIENCE AND ENGINEERING, springer, pp.513, 2005, Lecture Notes in Computational Science and Engineering
...
hal-00666103v1  Conference papers
Mourad IsmailBertrand Maury. Méthode de la frontière élargie pour la simulation d'écoulements fluides
35ème Congrès National d'Analyse Numérique, Jun 2003, La Grande Motte "Ponant" (Languedoc), France. pp.1-25
...
hal-00405720v2  Journal articles
Nicolas BurqColin GuillarmouAndrew Hassell. Strichartz estimates without loss on manifolds with hyperbolic trapped geodesics
Geometric And Functional Analysis, Springer Verlag, 2010, 20 (3), pp.627-656
hal-00102524v1  Journal articles
Nicolas BurqGilles LebeauFabrice Planchon. Global existence for energy critical waves in 3-D domains
Journal of the American Mathematical Society, American Mathematical Society, 2008, 21, pp.831-845. ⟨10.1090/S0894-0347-08-00596-1⟩
hal-01145378v1  Conference papers
Nicolas BurqGilles Lebeau. Probabilistic Sobolev embeddings, applications to eigenfunctions estimates.
CRM workshp on Geometry of Eigenvalues and Eigenfunctions, Jun 2012, Quebec, Canada. pp.307-318